# SDR ASAA2020083183108

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 22,874 hours, 7,303 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Tripped
- Location: Mach Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MACH TRIM FAIL LIGHT ILLUMINATED WHILE IN LEVEL FLIGHT AT 37,000 FT.  PRESSED MASTER RECALL SWITCH AND LIGHT EXTINGUISHED.  GROUNDED - YES.  CONFIRMED FAULT, DFCS BITE TEST SHOWS FAULT MSG NR 22-11334 "MACH TRIM 115VAC PROBLEM" FAULT ISOLATION REF B737-900 FIM 22-16 TASK 835.  FOUND MACH TRIM AC C/B OUT AT P18-1 PNL, RESET C/B.  ACCOMPLISHED MACH TRIM LIBRARY TEST (GP 60); DFCS LAND VERIFY TEST, REF B737-900 AMM 22-11-00 (GP 49); HGS SYSTEM TEST, REF HGS 4000 SMM 34-36-00.  OPERATIONS CHECK NORMAL.
